# SDR AWXA200201066

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 51,716 hours, 19,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 0035 - AFTER TAXI TO RUNWAY & SETTING THE PARKING BRAKES, BRAKE PRESSURE DROPPED TO 1150, RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED THE PARKING BRAKE ACCUMULATOR IAW BMM 32-44-05, AND HYDRAULIC ALTERNATE BRAKE SELECT VALVE IAW 32-41-04. OPERATIONAL AND LEAK CHECKS WERE GOOD.  TEARDOWN OF HYD BRAKE SELECT VALVE, CONFIRMED FAILURE OF UNIT, PROBLEM WAS IDENTIFIED AS WORN O-RINGS AND SEALS. UNIT WAS OVERHAULED, TESTED, AND RETURNED TO SERVICE.
